RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 2, Pages 343–392 (Mi izv1482)  

This article is cited in 1 scientific paper (total in 1 paper)

Finite linear groups whose algebras of invariants are complete intersections

N. L. Gordeev


Abstract: Details of results announced earlier (RZh.Mat., 1983, Minsk, part I, p. 55) are presented.
Bibliography: 26 titles.

Full text: PDF file (5797 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:2, 335–379

Bibliographic databases:

UDC: 512.7
MSC: Primary 20G20; Secondary 20G99
Received: 06.03.1984

Citation: N. L. Gordeev, “Finite linear groups whose algebras of invariants are complete intersections”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986), 343–392; Math. USSR-Izv., 28:2 (1987), 335–379

Citation in format AMSBIB
\Bibitem{Gor86}
\by N.~L.~Gordeev
\paper Finite linear groups whose algebras of invariants are complete intersections
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 2
\pages 343--392
\mathnet{http://mi.mathnet.ru/izv1482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842586}
\zmath{https://zbmath.org/?q=an:0626.14009|0606.14007}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 2
\pages 335--379
\crossref{https://doi.org/10.1070/IM1987v028n02ABEH000887}


Linking options:
  • http://mi.mathnet.ru/eng/izv1482
  • http://mi.mathnet.ru/eng/izv/v50/i2/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cédric Bonnafé, Gregor Kemper, “Some complete intersection symplectic quotients in positive characteristic: Invariants of a vector and a covector”, Journal of Algebra, 335:1 (2011), 96  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:198
    Full text:87
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019